# SDR R61A201501310094

- Difficulty date: January 31, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 27,568 hours, 20,712 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Part number: 17068170411
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, L1 FWD TOP AND AFT BOTTOM DOOR STOPS ARE CORRODED.  MAINTENANCE R & R L1 FWD TOP STOP IAW AMM 52-11-23.  AFT BOTTOM REMOVED CORROSION IAW SRM 51-12-02.
